Advil Liqui-Gels act fast to relieve headaches, menstrual and back pain, in addition to migraine pain and migraine symptoms of nausea and sensitivity to light and sound.
200 mg solubilized ibuprofen (free acid and potassium salt)
Non-Medicinal Ingredients: FD&C green No. 3, gelatin, polyethylene glycol, polyvinyl acetate phthalate, potassium hydroxide, propylene glycol, purified water, sorbitan, sorbitol, titanium dioxide.
Keep out of reach of children. This package contains enough medicine to seriously harm a child.
Do not take Advil if taking daily low dose acetylsalicylic acid (ASA, 81 - 325 mg), without talking to a doctor or pharmacist. Do not use with ASA, other ibuprofen or pain relief drugs, or if allergic to ibuprofen, ASA, salicylates, anti-inflammatory drugs or any of the listed ingredients. For further information see inside carton flaps and package insert.
Adults and children over 12: For migraine headaches, take 1 Liqui-Gel every 4 hours or 2 Liqui-Gels every 6-8 hours at the first sign of symptoms as needed.
For all other uses, take 1 Liqui-Gel every 4 hours or 2 Liqui-Gels every 6-8 hours as needed. Do not exceed 6 Liqui-Gels in 24 hours, unless directed by a doctor. Children 12 and under should use Children's Advil.